# SDR CALA2015030493192

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,961 hours, 27,300 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CARGO FRAME DENTED STATION 1420, STRINGER 27L.  CUT OUT DAMAGED AREA OF FRAME INBD FLANGE & FORMED A REPAIR ANGLE IAW SRM 53-00-07 REPAIR 5 & INSTALLED.  THIS IS A CAT B REPAIR IN ZONE 3 & REQUIRES SUPPLEMENTAL INSPECTIONS TO BEGIN 12,000 CYCLES AFTER REPAIR INSTALLATION, WITH REPEAT INSPECTIONS EVERY 11,000 CYCLES THEREAFTER.  AIRPLANE SOLD AS IS ON 09 JUL 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
